# SDR ORJA9754

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 13,760 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STALLED INFLIGHT AND FL330, EPR 1.75 MACH .76.  IMMEDIATE LOSS OF THRUST FOLLOWED BY SECOND STALL.  THRUST BROUGHT TO IDLE.  EGT NOTED AT 800 DEGREES.  FUEL LEVER TO OFF.  IMMEDIATE DROP IN EGT.  ENGINE WINDMILLED WITH VIBRATIONS DOWN TO 150 KNOTS, THEN SEIZED.  (M)
